Decomposition of sets of group elements.
Laffer, W. B. ; Mann, H. B.
Pacific J. Math., Tome 14 (1964) no. 4, p. 547-558 / Harvested from Project Euclid
Publié le : 1964-05-14
Classification:  20.30
@article{1103034185,
     author = {Laffer, W. B. and Mann, H. B.},
     title = {Decomposition of sets of group elements.},
     journal = {Pacific J. Math.},
     volume = {14},
     number = {4},
     year = {1964},
     pages = { 547-558},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1103034185}
}
Laffer, W. B.; Mann, H. B. Decomposition of sets of group elements.. Pacific J. Math., Tome 14 (1964) no. 4, pp.  547-558. http://gdmltest.u-ga.fr/item/1103034185/